MathSciNet Relay Station
MathSciNet bibliographic data
MR2321138 52A05 (52A41)
Lachand-Robert, Thomas; Oudet, Édouard Bodies of constant width in arbitrary dimension. Math. Nachr. 280 (2007), no. 7, 740–750.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement